MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE METAPHYSIS +0MM/0°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE METAPHYSIS +0MM/0°
Model Number 04.01.0110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2026.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2317070a: (b)(4) items manufactured and released on 23-jan-2024.Expiration date: 08-jan-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot 2336600: (b)(4) items manufactured and released on 18-dec-2023.Expiration date: 29-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0207 lat.Glenosphere 36xd 24.5 (k193175) lot 2336626: (b)(4) items manufactured and released on 29-jan-2024.Expiration date: 10-jan-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 1 year and 11 months from the primary, the patient came in presenting shoulder instability and the cause is unknown.There was no reported trauma.The surgeon revised the metaphysis to the same size and upsized both the liner and the glenosphere.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE METAPHYSIS +0MM/0°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24882483
Report Number3005180920-2026-00333
Device Sequence Number13235813
Product Code PHX
UDI-Device Identifier07630040706179
UDI-Public07630040706179
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0110
Device Lot Number2317070A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale